Previous |  Up |  Next


Title: On almost invariant subsets of the real line (English)
Author: Cichoń, Jacek
Author: Szczepaniak, Przemyslaw
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 42
Issue: 2
Year: 2001
Pages: 17-21
Category: math
MSC: 03E35
MSC: 28A05
idZBL: Zbl 1001.03047
idMR: MR1900387
Date available: 2012-10-06T01:45:54Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_042-2001-2_4.pdf 447.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo